# SDR 96UAL900764

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Regulator
- Part number: 61199107
- Condition: Failed
- Location: Excape Slide
- Component: Carlton, B181161
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE REMOVED FOR TIME CONTROLLED OVERHAUL.  DURING FLAT FIRE, BOTTLE VALVE FAILED TO FULLY OPEN DUE TO DAMAGED ROTATION SHAFT AND PIN.  OVERHAULED VALVE, REPLACED SHAFT AND CONTACTED MANUFACTURER.
